uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Gnedenko-Raikov's theorem, central limit theory, and the weak law of large numbers
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 76, no 17, 1935-1939 p.Article in journal (Refereed) Published
Abstract [en]

This note is devoted to the connection between a theorem due to Gnedenko, classical central limit theory, and the weak law of large numbers.

Place, publisher, year, edition, pages
2006. Vol. 76, no 17, 1935-1939 p.
Keyword [en]
sums of i.i.d. random variables, Gnedenko-Raikov's theorem, domain of attraction, the Kolmogorov-Feller WLLN, slow variation, regular variation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-154423DOI: 10.1016/j.spl.2006.04.042ISI: 000241156700014OAI: oai:DiVA.org:uu-154423DiVA: diva2:420367
Available from: 2011-06-01 Created: 2011-06-01 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Statistics and Probability Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 347 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf